Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 142, NWS Jackson, MS

March 26, 2005Lauderdale County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Mar 26, 2005, 8:55 PM CST for Lauderdale County, Mississippi. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2005, 8:55 PM CST (02:55 UTC)
Expired
Mar 26, 2005, 9:45 PM CST
In force
50 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Lauderdale County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 125 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 3:30 PM CSTTornado WatchSPC8 hr
Mar 26, 8:45 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 2.9 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2005-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 356 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2005-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
356 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1347 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 270255
SVRJAN
MSC075-270345-
/O.NEW.KJAN.SV.W.0142.050327T0255Z-050327T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
855 PM CST SAT MAR 26 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITIES OF...MERIDIAN STATION...MERIDIAN

* UNTIL 945 PM CST

* AT 855 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MERIDIAN...AND MOVING NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MARION BY 900 PM CST
  6 MILES SOUTHEAST OF MERIDIAN STATION BY 910 PM CST

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

LAT...LON 3223 8886 3223 8844 3257 8840 3258 8872

$$

CAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 8:05 PM CST, 50 minutes earlier.

Area forecast discussion, Mar 26, 8:05 PM CST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
805 PM CST SAT MAR 26 2005

...SEVERE WEATHER POTENTIAL CONTINUES ACROSS MUCH OF THE FORECAST
AREA THIS EVENING...

.DISCUSSION...
A CLUSTER OF THUNDERSTORMS CONTINUE TO PROGRESS EAST ACROSS CENTRAL
AND SOUTH CENTRAL MISSISSIPPI CURRENTLY WITH CONVECTION TRYING TO
INCREASE ACROSS EAST-CENTRAL AND SOUTHEAST MISSISSIPPI. A BROADER
SHIELD OF RAIN AND EMBEDDED THUNDERSTORMS IS AFFECTING COUNTIES IN
MS ALONG THE NORTHERN EDGE OF THE FORECAST AREA.

OVER THE PAST SEVERAL HOURS A DEVELOPING AREA OF LOW PRESSURE HAS
BEEN RIDING NORTHEAST ALONG A QUASI-STATIONARY FRONT WHICH NOW
EXTENDS ALONG THE NORTHERN AND WESTERN PERIPHERY OF THE FORECAST
AREA. THE SURFACE LOW ITSELF IS ROUGHLY POSITIONED OVER (OR JUST
SOUTHWEST) OF THE JACKSON METRO AREA. LOW LEVEL CONVERGENCE AHEAD OF
THIS FEATURE IS DRIVING CONVECTIVE DEVELOP WHILE A LACK OF RADAR
ECHOES BEHIND THE WIND SHIFT IS SPREADING ACROSS THE RIVER AND INTO
WESTERN MISSISSIPPI. LOW LEVEL HELICITY VALUES FAVORABLE FOR
TORNADIC DEVELOPMENT HAVE MAINLY SHIFTED EAST AND MORE THAN LIKELY
REMAIN OUT AHEAD OF THE WIND SHIFT. HOWEVER...EASTERN (PARTICULARLY
SOUTHEASTERN) PORTIONS OF THE FORECAST AREA WILL REMAIN IN AN AREA
FAVORABLE FOR TORNADIC DEVELOPMENT THROUGH AT LEAST MIDNIGHT.

THE STRONGEST UPPER LEVEL FORCING WITH THE DISTURBANCE DRIVING THE
ACTIVITY STILL REMAINS OFF TO THE WEST AND WILL COME THROUGH
OVERNIGHT. SUFFICIENT MOISTURE SHOULD REMAIN OVER THE ENTIRE
FORECAST AREA FOR MORE CONVECTIVE DEVELOPMENT BEFORE MORNING AS THE
STRONG ATMOSPHERIC LIFT ROTATES ACROSS THE REGION. DESPITE THE
TORNADIC POTENTIAL GRADUALLY DECREASING FROM THE WEST WE EXPECT
THERE WILL REMAIN A POTENTIAL FOR LARGE HAIL GIVEN MID LEVEL
ENVIRONMENTAL LAPSE RATES AND THE DEPTH OF MOISTURE AVAILABLE TO
FUEL CONVECTION. HOWEVER...A DRY SLOT IN THE ATMOSPHERE HEADED
TOWARD SOUTHWEST ZONES IN THE NEXT FEW HOURS MAY LIMIT THE DEPTH OF
MOISTURE SO ADDITIONAL RAIN CHANCES WILL BE LOWEST HERE.

GIVEN THE DECREASED TORNADIC POTENTIAL IN WESTERN ZONES WE WILL
BEGIN TRIMMING BACK TORNADO WATCHES FROM THE WEST STARTING THIS
HOUR. AN UPDATE WILL BE MADE TO THE ZONES TO REFLECT THESE CHANGES
AND TO INCORPORATE TWEAKS IN OTHER FORECAST FIELDS THROUGH THE
REMAINDER OF THE OVERNIGHT HOURS.

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

50
Hazardous weather outlook, Mar 26, 2:41 PM CST, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
241 PM CST SAT MAR 26 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
272041-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
241 PM CST SAT MAR 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND SUNDAY...

...THUNDERSTORMS...
NUMEROUS SEVERE THUNDERSTORMS WILL OCCUR OVER NORTHEAST
LOUISIANA...SOUTHEAST ARKANASAS AND MUCH OF CENTRAL MISSISSIPPI
FOR TONIGHT.

LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL OCCUR WITH SEVERE
STORMS THAT DEVELOP ANYWHERE IN THE REGION FOR TONIGHT.

A WARM FRONT WILL LIFT TO THE NORTH THROUGH MUCH OF THE OUTLOOK
AREA BY THIS EVENING.  COPIOUS AMOUNTS OF GULF MOISTURE THAT WILL
SURGE INLAND BEHIND THE FRONT WILL SIGNIFICANTLY DESTABILIZE THE
AIR MASS. WIND FLOW WILL INTENSIFY THROUGH THE ATMOSPHERE LATER
THIS AFTERNOON INTO TONIGHT TO INCREASE WIND SHEAR...AN ESSENTIAL
INGREDIENT TO SUPERCELL THUNDERSTORM DEVELOPMENT. AS A STRONG JET
STREAM CORE PUNCHES INTO THE REGION THIS EVENING AND A DEEP LOW
PRESSURE SYSTEM LIFTS ACROSS THE AREA..STRONG DYNAMICS WILL
SUPPORT DEEP  CONVECTION ACROSS THE REGION.

THERE IS A GOOD POTENTIAL FOR LARGE HAIL AND TORNADOES ACROSS THE
WHOLE FORECAST AREA THROUGH TONIGHT. THE CHANCES OF SEVERE
WEATHER WILL DECREASE AFTER MIDNIGHT FROM WEST TO EAST.

ON SUNDAY THERE WILL THE POTENTIAL OF  SOME  STRONG THUNDERSTORMS
WITH HAIL AS THE UPPER LEVEL SYSTEM
PASSES OVERHEAD.

PLEASE STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN JACKSON FOR
FURTHER UPDATES ON THIS DEVELOPING SEVERE WEATHER SITUATION.

...FLOODING...
PERIODS OF HEAVY RAINFALL WILL OCCUR WITH THUNDERSTORMS THAT
DEVELOP LATE THIS AFTERNOON AND TONIGHT. PONDING WATER CAN BE
EXPECTED ON ROADWAYS AND IN LOW LYING AREAS IN THE VICINITY OF
STORMS. RAINFALL INTENSITY WILL DECREASE FROM THE WEST AROUND
MIDNIGHT BUT PERIODS OF HEAVIER RAINFALL CAN BE EXPECTED THROUGH
MUCH OF THE NIGHT FOR EAST MISSISSIPPI AREAS.

...NON PRECIPITATION...
AS THE UPPER LEVEL SYSTEM PASSES OVERHEAD DURING THE DAY
SURFACE WINDS WILL INCREASE WITH SUSTAIN WINDS OF 15 MPH WITH
GUSTS OF AROUND 30 MPH DURING MAINLY THE AFTERNOON HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL LIKELY BE NEEDED  THIS AFTERNOON AND TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Mar 26, 8:25 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
825 PM CST SAT MAR 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             CLINTON                 32.34N 90.33W
03/26/2005  1.50 INCH        HINDS              MS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED INCH AND A HALF HAIL IN THE
            CITY OF CLINTON.

&&

CAW/CAB
Local storm report, Mar 26, 8:28 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
828 PM CST SAT MAR 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TSTM WND DMG     BROOKHAVEN              31.58N 90.45W
03/26/2005                   LINCOLN            MS   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTED TREES DOWN IN THE LOYD
            STAR COMMUNITY IN BROOKHAVEN.

&&

CAW/CAB
Local storm report, Mar 26, 8:31 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
831 PM CST SAT MAR 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     TSTM WND DMG     6 NE BROOKHAVEN         31.64N 90.37W
03/26/2005                   LINCOLN            MS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED A FEW TREES AND POWELINES DOWN
            IN THE HEUCKS RETREAT AREA.

&&

CAW/CAB
Local storm report, Mar 26, 8:37 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
837 PM CST SAT MAR 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             COLLINSVILLE            32.49N 88.84W
03/26/2005  0.75 INCH        LAUDERDALE         MS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED PENNY SIZED HAIL IN THE CITY
            OF COLLINSVILLE.

&&

CAW/CAB
Special weather statement, Mar 26, 8:44 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
844 PM CST SAT MAR 26 2005

MSZ026>033-036>039-042>046-048>053-271000-
ATTALA MS-CARROLL MS-CHOCTAW MS-CLAIBORNE MS-CLAY MS-
GRENADA MS-HINDS MS-HOLMES MS-KEMPER MS-LAUDERDALE MS-
LEAKE MS-LOWNDES MS-MADISON MS-MONTGOMERY MS-
NESHOBA MS-NEWTON MS-NOXUBEE MS-OKTIBBEHA MS-RANKIN MS-
SCOTT MS-WEBSTER MS-WINSTON MS-YAZOO MS-

THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF TORNADO
WATCH 88 AND HAS ISSUED TORNADO WATCH 91 UNTIL 4 AM CST FOR THE
FOLLOWING AREAS

IN MISSISSIPPI THE NEW WATCH INCLUDES 23 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW               HINDS
HOLMES                LEAKE                 MADISON
RANKIN                SCOTT                 YAZOO

IN EAST CENTRAL MISSISSIPPI

KEMPER                LAUDERDALE            NESHOBA
NEWTON                NOXUBEE               WINSTON

IN NORTH CENTRAL MISSISSIPPI

CARROLL               GRENADA               MONTGOMERY
WEBSTER

IN NORTHEAST MISSISSIPPI

CLAY                  LOWNDES               OKTIBBEHA

IN SOUTHWEST MISSISSIPPI

CLAIBORNE

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
WEST POINT...COLUMBUS...KOSCIUSKO...PEARL...BRANDON...RICHLAND...
FOREST...MORTON...CARTHAGE...YAZOO CITY...PORT GIBSON...MACON...
BROOKSVILLE...NEWTON...UNION...DECATUR...CONEHATTA...GRENADA...
STARKVILLE...PHILADELPHIA...PEARL RIVER...WINONA...VAIDEN...
NORTH CARROLLTON...CARROLLTON...ACKERMAN...WEIR...EUPORA...
MABEN...MATHISTON...DURANT...TCHULA...LEXINGTON...PICKENS...
GOODMAN...MERIDIAN...JACKSON...LOUISVILLE...DE KALB AND SCOOBA

MSZ054>066-072>074-271000-
ADAMS MS-CLARKE MS-COPIAH MS-COVINGTON MS-FORREST MS-
FRANKLIN MS-JASPER MS-JEFFERSON MS-JEFFERSON DAVIS MS-
JONES MS-LAMAR MS-LAWRENCE MS-LINCOLN MS-MARION MS-
SIMPSON MS-SMITH MS-

THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF TORNADO
WATCH 87 AND HAS ISSUED TORNADO WATCH 91 UNTIL 4 AM CST FOR THE
FOLLOWING AREAS

IN MISSISSIPPI THE NEW WATCH INCLUDES 16 COUNTIES

IN CENTRAL MISSISSIPPI

COPIAH                SIMPSON               SMITH

IN EAST CENTRAL MISSISSIPPI

CLARKE                JASPER

IN SOUTH CENTRAL MISSISSIPPI

JEFFERSON DAVIS       LAWRENCE              LINCOLN
MARION

IN SOUTHEAST MISSISSIPPI

COVINGTON             FORREST               JONES
LAMAR

IN SOUTHWEST MISSISSIPPI

ADAMS                 FRANKLIN              JEFFERSON

THIS INCLUDES THE CITIES OF...BROOKHAVEN...NATCHEZ...MAGEE...
MENDENHALL...TAYLORSVILLE...RALEIGH...CRYSTAL SPRINGS...
HAZLEHURST...WESSON...LAUREL...BAY SPRINGS...HEIDELBERG...
FAYETTE...QUITMAN...STONEWALL...SHUBUTA...PRENTISS...BASSFIELD...
MONTICELLO...NEW HEBRON...COLUMBIA...WEST HATTIESBURG...
LUMBERTON...PURVIS...COLLINS...MOUNT OLIVE...BUDE...ROXIE...
MEADVILLE AND HATTIESBURG

LAZ007>009-015>016-023>026-MSZ018>019-025-034>035-040>041-047
-270345-
CATAHOULA LA-CONCORDIA LA-EAST CARROLL LA-FRANKLIN LA-
MADISON LA-MOREHOUSE LA-RICHLAND LA-TENSAS LA-
WEST CARROLL LA-BOLIVAR MS-HUMPHREYS MS-ISSAQUENA MS-
LEFLORE MS-SHARKEY MS-SUNFLOWER MS-WARREN MS-
WASHINGTON MS-

THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 88 FOR
THE FOLLOWING AREAS

IN LOUISIANA THIS CANCELS 9 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             EAST CARROLL
FRANKLIN              MADISON               MOREHOUSE
RICHLAND              TENSAS                WEST CARROLL

IN MISSISSIPPI THIS CANCELS 8 COUNTIES

IN CENTRAL MISSISSIPPI

HUMPHREYS

IN NORTH CENTRAL MISSISSIPPI

LEFLORE

IN NORTHWEST MISSISSIPPI

BOLIVAR               SUNFLOWER             WASHINGTON

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY               WARREN

THIS INCLUDES THE CITIES OF...VICKSBURG...GREENWOOD...TALLULAH...
WINNSBORO...ROLLING FORK...ANGUILLA...RAYVILLE...DELHI...
MAYERSVILLE...LAKE PROVIDENCE...INDIANOLA...RULEVILLE...BELZONI...
ISOLA...CLEVELAND...BASTROP...GREENVILLE...OAK GROVE...EPPS...
VIDALIA...FERRIDAY...WEST FERRIDAY...JONESVILLE...HARRISONBURG...
NEWELLTON...ST. JOSEPH AND WATERPROOF
Local storm report, Mar 26, 8:53 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
853 PM CST SAT MAR 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     5 W MONTICELLO          31.55N 90.20W
03/26/2005                   LAWRENCE           MS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED TREES DOWN ON A CAMPER AND
            HOUSE. DAMAGE TO A SHED ALSO REPORTED.

&&

CAW/CAB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 6:06 PM CSTSevere Thunderstorm WarningJANAdams54 min
Mar 26, 6:12 PM CSTSevere Thunderstorm WarningJANJasper33 min
Mar 26, 6:14 PM CSTSevere Thunderstorm WarningJANHolmes46 min
Mar 26, 6:19 PM CSTSevere Thunderstorm WarningJANHinds41 min
Mar 26, 6:27 PM CSTTornado WarningJANClaiborne, Copiah, Lincoln63 min
Mar 26, 6:30 PM CSTTornado WarningJANJefferson15 min
Mar 26, 6:44 PM CSTSevere Thunderstorm WarningJANCarroll, Leflore31 min
Mar 26, 6:45 PM CSTSevere Thunderstorm WarningJANFranklin45 min
Mar 26, 6:50 PM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey40 min
Mar 26, 6:52 PM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin68 min
Mar 26, 7:21 PM CSTSevere Thunderstorm WarningJANSmith24 min
Mar 26, 7:23 PM CSTSevere Thunderstorm WarningJANLeake, Scott37 min
Mar 26, 7:25 PM CSTTornado WarningJANSimpson65 min
Mar 26, 7:29 PM CSTTornado WarningJANFranklin, Lincoln46 min
Mar 26, 7:53 PM CSTSevere Thunderstorm WarningJANNewton37 min
Mar 26, 7:58 PM CSTSevere Thunderstorm WarningJANRankin, Scott, Smith47 min
Mar 26, 8:07 PM CSTTornado WarningJANSmith53 min
Mar 26, 8:11 PM CSTTornado WarningJANLawrence, Lincoln34 min
Mar 26, 8:29 PM CSTSevere Thunderstorm WarningJANKemper, Lauderdale46 min
Mar 26, 8:30 PM CSTTornado WarningJANJefferson Davis30 min
Mar 26, 8:38 PM CSTTornado WarningJANJasper67 min
Mar 26, 8:56 PM CSTTornado WarningJANCovington, Simpson, Smith49 min
Mar 26, 9:02 PM CSTSevere Thunderstorm WarningJANNewton28 min
Mar 26, 9:20 PM CSTTornado WarningJANClarke, Lauderdale55 min
Mar 26, 9:34 PM CSTTornado WarningJANJasper56 min
Mar 26, 10:10 PM CSTTornado WarningJANClarke, Lauderdale65 min
Mar 26, 10:56 PM CSTSevere Thunderstorm WarningJANBolivar, Sunflower49 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.